# SDR AALA20090909TUL05

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 34,902 hours, 4,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER FOUR DOOR MISSING LAMPS.  REPLACED LAMPS AT OVERHEAD LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
